# SDR C2XA09CL145

- Difficulty date: November 6, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 10,180 hours, 5,483 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Pressure Switch
- Part number: 7821008
- Part serial: 2796
- Condition: Cracked
- Location: Zone 400
- Part time: 644 hours, 371 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLE FLT NR 3143 - THE CREW REPORTED A BLEED VALVE NR 1 FAIL DURING TAKEOFF.  ABORTED TAKEOFF AND TAXIED BACK TO GATE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 HIGH STAGE PRESSURE SWITCH.  OPERATIONAL CHECKS WERE GOOD.
